Pacific Journal of Mathematics

Bases of tensor products of Banach spaces.

B. R. Gelbaum and J. Gil de Lamadrid

Article information

Source
Pacific J. Math., Volume 11, Number 4 (1961), 1281-1286.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036914

Mathematical Reviews number (MathSciNet)
MR0147881

Zentralblatt MATH identifier
0106.08604

Subjects
Primary: 46.10

Citation

Gelbaum, B. R.; Gil de Lamadrid, J. Bases of tensor products of Banach spaces. Pacific J. Math. 11 (1961), no. 4, 1281--1286. https://projecteuclid.org/euclid.pjm/1103036914


Export citation

References

  • [1] M. M. Day, Normed linear spaces, Ergebnisse der Math, und lhre Grenzgebiete, N. F.
  • [2] B. R. Gelbaum, Expansionsin Banach Spaces, Duke Math. J., 17 (1950), 187-196.
  • [3] A. Grothendieck, Produits tensoriels topologiques et espaces nucleaires, Mem. Amer\ Math. Soc. No. 16, (1955).
  • [4] R. Schatten, A theory of cross spaces, Ann. Math. Studies.No. 26, Princeton Univ. Press, Princeton 1950. INSTITUTE FOR ADVANCED STUDY,